# SDR ASAA2022020437353

- Difficulty date: February 4, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 33,273 hours, 10,586 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT OF SAN AT FL 350L SIDE WINDOW OVERHEAT ILLUMINATED.  GROUNDED - YES. RESET WAS SUCCESSFUL WITH QRH WINDOW OVERHEAT CHECKLIST.
